Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Radon-Nikodým theorems for multimeasures and transition multimeasures

Author: Nikolaos S. Papageorgiou
Journal: Proc. Amer. Math. Soc. 111 (1991), 465-474
MSC: Primary 46G10; Secondary 28B05, 28B20
MathSciNet review: 1036989
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove two set valued Radon-Nikodym theorems. One for simple multimeasures and the other for transition multimeasures. In the process of proving the second theorem, we obtain a result concerning transition selectors of transition multimeasures, which is of independent interest.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46G10, 28B05, 28B20

Retrieve articles in all journals with MSC: 46G10, 28B05, 28B20

Additional Information

PII: S 0002-9939(1991)1036989-4
Keywords: Multimeasure, transition multimeasure, vector measure, bounded variation, Radon-Nikodym property, selection theorem, measurable multifunctions
Article copyright: © Copyright 1991 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia